# SDR SWAA2022122980320

- Difficulty date: December 10, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS727 PLUS 4 AND BS847 AT LEVEL OF STRG25L WL156.4 AND LBL21 IN AFT CARGO COMPARTMENT 2022-688508<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130060401 DUE DATE: 26-JAN-23;[02] INSPECTION REJECT IN STEP 5 SEE TTG8Q00GQ6WE;[03] REPLACED SUPPORT ZEE LOCATED BTW BS727 PLUS 4 AND BS847 AT LEVEL OF STRG25L WL156.4 AND LBL21 IN AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 146A7500 REV ?C?. SEE INDIVIDUAL SING-OFFS BELOW;[04] CORRECTED STEP 3. REPLACED SUPPORT ZEE LOCATED BTW BS727 PLUS 4 AND BS847 AT LEVEL OF STRG25L WL156.4 AND LBL21 IN AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 146A7500 REV ?C?. SEE INDIVIDUAL SIGN-OFF BELOW;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
